Volume 15, Number 4, December 2016
1. Cosmological Models for Radiation Dominated Phase with Vacuum Energy Density in FRW Space-Time
Raj Bali
Page: 237 - 243
2. A Sufficient Condition for the Exchange Principle in Multicomponent Convection Problem in Completely Confined Fluids
Jyoti Prakash, Shweta Manan
Page: 245 - 253
3. A Subclass of Harmonic Multivalent Functions with Varying Arguments Defined by Generalized Salagean Derivative Operator
K.K. Dixit, Ankit Dixit,  Saurabh  Porwal
Page: 255 - 266
4. Span-Wise Fluctuating Hydromagnetic Free Convective Heat Transfer Flow Past a Hot Vertical Porous Plate with Thermal Radiation and Viscous Dissipation in Slip Flow Regime
Khem Chand, Nidhi Thakur
Page: 267 - 281
5. Bianchi Type IX Cosmological Models for Barotropic Fluid Distribution with Vacuum Energy Density 
Mahesh Kumar Yadav
Page: 283 - 290
6. Coefficient Inequalities for Classes of q-Starlike and q-Convex Functions using Q-Derivative
P. Nandini, S. Latha
Page: 291 - 297
7. On Entropy Regime for Flow and Heat Transfer over a Naturally Permeable Bed Subjected to a Variable Suction 
Paresh Vyas, Swati Soni
Page: 299 - 313
8. Certain Subclasses of Bi-Univalent Functions Associated with Quasi-Subordination
Prem Pratap Vyas, Shashi Kant
Page: 315 - 325
9. On Generalized Fractional Derivative Involving Product of Two H-Functions and a General Class of Polynomials
Rajeev Kumar Gupta, Bhupender Singh Shaktawat, Dinesh Kumar
Page: 327 - 344
10. Multiplicatively Perfect and Related Numbers
Shikha Yadav, Surendra Yadav
Page: 345 - 350